MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date 01aug2021 was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in a procedure on an unknown date.During the procedure, it was noticed that the plastic coating chipped off the bladder.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h2: additional information: block a1 (patient identifier), block a2 (date of birth), block a3 (age at time of event), block a4 (weight), block b3 (date of event), block b5 (describe event or problem), block d7a (sud reprocessed and reused?), block h6 (impact codes), and block h8 (usage of device).Block h6: device code a040506 captures the reportable event of sheath peeled off.Block h10: the device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.Block h11: correction: block e4 (initial reported also sent report to fda).
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the bladder during a cystouretheroscopy with laser lithotripsy procedure on (b)(6) 2021.During the procedure, it was noticed that the plastic coating chipped off the bladder.It was reported that the chipped plastic coating was irrigated out of the bladder.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device code a040506 captures the reportable event of sheath peeled off.H10: investigation result a visual examination of the returned complaint device found that the device was returned without the dilator, only the sheath returned.It was noted that the sheath was peeled/sheared in several locations.Functional analysis could not be performed due to the condition of the device.Based on the available information, it is possible that the issue could have been generated by the user or due to the storage of the package, causing the sheath to be peeled or sheared.The analysis performed, the investigation conclusion code for the complaint will be documented as cause traced to transport/storage since problems traced to the inappropriate transport or storage of the device.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12420793
Report Number3005099803-2021-04590
Device Sequence Number3308470
Product Code KOD
UDI-Device Identifier08714729429944
UDI-Public08714729429944
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model NumberM0062502020
Device Catalogue Number250-202
Device Lot Number0025084346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/31/2021
10/01/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/23/2021
10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight145